| Model Number |
7050M-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
08/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is user error: installing the implant backwards and too deep.
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2019 where three implants were installed.The patient complained of left leg pain following the procedure.The surgeon determined that the most superior positioned implant was installed backwards and had breached the neuroforamen.Three weeks after the initial procedure, the surgeon performed a revision procedure where he removed the superior positioned implant.None of the other preexisting implants were adjusted or removed.The status of the patient following the revision procedure is not known.